MAUDE Adverse Event Report: ST PAUL CADD MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP; PUMP, INFUSION

ST PAUL CADD MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP; PUMP, INFUSION
Model Number 7094
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned.We are unable to confirm the reported complaint.If the product is returned, smiths medical will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the device was experiencing leakage that was set near the filter.No patient injury was reported.

Brand Name
CADD MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13849358
Report Number3012307300-2022-05028
Device Sequence Number19834243
Product Code FPA
UDI-Device Identifier10610586025266
UDI-Public10610586025266
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7094
Device Catalogue Number21-7094-24
Device Lot Number4217357
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date03/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown